KNEEtalk

The OSTEOARTHRITIS DEPARTMENT => KNEE ARTHRITIS - Injections into the joint => Topic started by: paradiddle on April 17, 2008, 05:49:42 AM

Title: Synvisc and strenuous activities during Injections
Post by: paradiddle on April 17, 2008, 05:49:42 AM
Synvisc. They say not to do strenuous activity or weight bearing activity. Does that mean hold off until injections are complete ( 3wks ) plus time after ?

Does that mean treadmill, extended walking... or hard sports?

I know this is a question for the OS but your experiences will help.
Title: Re: Synvisc and strenuous activities during Injections
Post by: Nettan on April 17, 2008, 06:32:15 AM
That means you can walk as usual but not strenous activities 24 hours after each injection.
Title: Re: Synvisc and strenuous activities during Injections
Post by: Plumb on April 29, 2008, 11:50:30 PM
24- 48 hours.  Your knee will be tender.. .. and if you do something to over do it..  ofcourse it will hurt you... regardless. 
Title: Re: Synvisc and strenuous activities during Injections
Post by: TwoBadKneesUSA on April 30, 2008, 01:53:43 AM
I am just finishing my series of shots (my OS uses Supartz, but same idea).  If I do too much walking, lifting etc in the day or two after it makes the knee hurt.  Give it a day or two before you get to "nuts" with the knee.  Hope they work out for you.